# SDR EY2R9601594

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Propeller: Mcauly 2D34C*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 80VHA35
- Condition: Galled
- Location: Prop Assy
- Part time: 4,459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN IB008, GALLED BAD
